advertisement
Question
Posted by: MARIETJIE | 2010/02/02

SKIN PROBLEM

I HAVE BUMPS/ACNE ON THE INSIDE OF MY THIGHS?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Marietjie
It could be caused by friction and staph aureus bacteria infection. Try using something like Oxy 10 on the area with an antibiotic ointment like Bactroban, and wash with antiseptic soap.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/02

Hallo Marietjie
It could be caused by friction and staph aureus bacteria infection. Try using something like Oxy 10 on the area with an antibiotic ointment like Bactroban, and wash with antiseptic soap.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement